# SDR AALA20160114004

- Difficulty date: January 14, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 63,273 hours, 7,643 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Part serial: 0902
- Condition: Faulty
- Location: Zone 100
- Part time: 38,124 hours, 4,551 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER WAS DECLARED, LANDING UNEVENTFUL & ACFT WAS NOT OVERWEIGHT.  DURING CRUISE, SMOKE A CREW REST MAIN & CABIN RECIRCULATION FAN, EICAS MSGS DISPLAYED.  CREW REPORTED SMELLING SMOKE FOLLOWED BY THE MAIN REST AREA, NO AIR FLOW LIGHT, ILLUMINATING.  R & R TWO EACH RECIRCULATION FANS & FIVE EACH SMOKE DETECTORS.  SEE ALSO AALA20160119006, AALA20160119007, AALA20160119008, AALA20160119009, AALA20160119010 & AALA20160119011.
